On the spectrum of natural oscillations of a shell filled with a
Doklady Akademii Nauk, Tome 295 (1987) no. 6, pp. 1355-1358 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1987_295_6_a17,
     author = {M. R. Levitin},
     title = {On the spectrum of natural oscillations of a shell filled with a},
     journal = {Doklady Akademii Nauk},
     pages = {1355--1358},
     year = {1987},
     volume = {295},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_6_a17/}
}
TY  - JOUR
AU  - M. R. Levitin
TI  - On the spectrum of natural oscillations of a shell filled with a
JO  - Doklady Akademii Nauk
PY  - 1987
SP  - 1355
EP  - 1358
VL  - 295
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1987_295_6_a17/
LA  - ru
ID  - DAN_1987_295_6_a17
ER  - 
%0 Journal Article
%A M. R. Levitin
%T On the spectrum of natural oscillations of a shell filled with a
%J Doklady Akademii Nauk
%D 1987
%P 1355-1358
%V 295
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1987_295_6_a17/
%G ru
%F DAN_1987_295_6_a17
M. R. Levitin. On the spectrum of natural oscillations of a shell filled with a. Doklady Akademii Nauk, Tome 295 (1987) no. 6, pp. 1355-1358. http://geodesic.mathdoc.fr/item/DAN_1987_295_6_a17/